# SDR 97ZZZX450

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N65AE
- Make and model: Cessna 421B
- Aircraft serial: 421B0953
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 16201700
- Condition: Cracked
- Location: Rim
- Component: Parkerhanfin, 40135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH LONG CRACK FOUND IN WHEEL RIM.
